# SDR N6WA2022010301

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N573GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10258
- Aircraft time: 33,572 hours, 26,109 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lav
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV MASTER WARNING. INSPECTED AND TESTED LAV SMOKE DETECTOR. OPS CHECKS GOOD AT THIS TIME IAW CRJ-AMM-26-16-00. NO FURTHER DISCREPANCIES NOTED.
